# SDR 08FDEA00113

- Difficulty date: January 11, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50042
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR I BEAM STA. 1260 LOWER FLANGE HAS MISSING NUTPLATE WITH A DOUBLE DRILLED HOLE, RBL 18, FWD SIDE.  REPAIRED FLOORBEAM IAW SRM 53-00-51, FIG 201 WITH REPAIR ANGLE FABRICATED ON TRAVELER NR T7/710125 AND FROM MATERIAL 7075T6 .125C FOR FILLER AND .050 FOR STRAP.  TREATED AND PRIMED AREA, PARTS IAW SRM 51-20-01.  TOP COATED REPAIR AREA IAW SOPM 20-41-02.
